Dr. Tyler J. Evans
Professor, Chair
Office Location:
BSS 320B
Phone Number:
826-3217
Email Address:
Website: http://users.humboldt.edu/evans/
 
Summary of Research Academic Background

Interests

  • Restricted Lie algebra representations and cohomology
  • Khovanov link cohomology
  • Applications of group theory to discrete mathematics
  • Algebraic (finite) cellular automata

Publications

  1. On the restricted Lie algebra structure of the Witt Lie algebra in finite characteristic (with D. Fuchs), Funct. Anal. Appl., Vol. 36, No. 2, pp. 140-144, April-June, 2002.
  2. Deriving Divisibility Theorems with Burnside's Theorem (with B. Holt), Integers: Elec. J. Comb. No. Thy., Vol. 5(1), #A26, 2005.
  3. On some generalizations of Fermat's, Lucas's and Wilson's theorems, Ars Combinatoria, Vol. 79:189-194, April 2006 .
  4. Graph Adjacency Matrix Automata (with J. Abbott, P. Chinn and A.J. Stewart), Congressus Numerantium, 188 (2007), pp. 143-149.
  5. Discovering binomial identities with PascGaolisJE. To appear in PRIMUS.
  6. A complex for the cohomology of restricted Lie algebras (with D. Fuchs). To appear in The Journal of Fixed Point Theorey.

In Preparation

  1. Pre-Algebra Connections with the Chinese Remainder Theorem (with E. Burroughs).
  2. Group valued finite cellular automata.
 

PhD (Mathematics), University of California, Davis, September 2000. (Under the direction of D. B. Fuchs)

MS (Mathematics), University of Oregon, June 1996.

BA (Mathematics) Sonoma State University, May 1994.

Grad Students